Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Accutane! Week 2


Hi again.

Wow this drug is hitting me pretty hard.

I know I was trying to read up a lot before I got on this stuff so if anyone wants to know some of the immidiate side effects here they are...

Week 1

Not really any huge side effects but towards the end of the week I noticed my lips we're becoming really dry.

And no real skin improvement.

Week 2


My skin is literally falling off my face

My lips are so dry I'm having to apply aquipher ever 30-hr

My face looks so gross it's literally peeling everywhere.

My body is killing me... The worst body pain I've ever had. Mostly in my back and chest.

I'm having the craziest mood swings

Last night I just started crying for no reason at all.

Also do NOT wax your eyebrows!

All my skin came off:/

Comment if you have questions

  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now